# SDR DALA103226311

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 49,879 hours, 6,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 22 Kj
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND SEAT 22 KJ EMERGENCY FLOOR PATH LIGHT INOPERATIVE.  MX REPLACED THE LIGHT ASSY.  OPS CHECK WAS GOOD.
